# SDR 2007UALA01545

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 600 LEFT SIDE FRAME DENTED STR 24L.  [06-14-07]   MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGE SKIN, REPLACED PRODUCTION SLICE AND REPAIRED DAMAGED AREA PER UA ENGINEERING SPECIFICATIONS.
